What Does Snorting Promethazine Do?

Answer

Snorting promethazine can cause severe health problems and should not be done by anyone. It can cause respiratory failure and even death. The drug should only be administered by a doctor. 
Reference:
Q&A Related to "What Does Snorting Promethazine Do"
This is dangerous to do even if you are prescribed this medication.
http://www.chacha.com/question/what-would-happen-i...
I don't know what it would do if you snort it.I would not suggest you try it. Also,not all drugs "mess" you up,even when snorted.
http://answers.yahoo.com/question/index?qid=201009...
Sometimes, the only answer to one of these questions is to stop short, take in a deep breath, and laugh my head off. Read the question. Read the non sequitor that follows. Then think
http://answers.yahoo.com/question/index?qid=201303...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com